# SDR SWIA200616120

- Difficulty date: January 11, 2006
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10190
- Aircraft time: 2,741 hours, 1,737 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Sensor
- Part number: 84898001
- Part serial: 416
- Condition: Malfunctioned
- Location: Stab Trim
- Part time: 2,717 hours, 1,719 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

IN FLIGHT STAB CH 1 STATUS MSG.  REPLACED STAB POSITION SENSOR.  OPERATIONAL CHECK GOOD IAW AMM 27-42-00.
